# SDR ASAA2021093036395

- Difficulty date: September 30, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 56,562 hours, 16,444 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Track
- Part number: 146A750124
- Part serial: UNK
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR SUPPORT IS CORRODED BETWEEN STA787 TO 827 AT RBL14.DOT:C530. GROUNDED - YES. REMOVED CORROSION FROM TRACK ORIG MATERIAL 0.070: REMOVED 0.010; 0.060 REMAINING AND FOUND TO BE OUT OF LIMITS PER B737-800 SRM 53-00-53-1A-2; REPAIRED TRACK PER B737-800 SRM 53-00-53-2R-3DOT REMOVED.
